Rs. 23.00 per
14 s per pack
Upper respiratory-tract infections, headache and nasopharyngitis.
Store this medicine at room temperature, away from direct light and heat.
After initiation of sitagliptin, patients should be observed carefully for signs and symptoms of pancreatitis. If pancreatitis is suspected, sitagliptin should promptly be discontinued and appropriate management should be initiated.
When sitagliptin is used in combination with a sulphonylurea or with insulin, medications known to cause hypoglycemia the incidence of hypoglycemia increases when used in combination with a sulphonylurea or with insulin. Therefore, a lower dose of sulphonylurea or insulin may be required to reduce the risk of hypoglycemia.
An association between dipeptidyl peptidase-4 (DPP-4) inhibitor treatment and heart failure has been observed in trials for two other members of the DPP-4 inhibitor class. Consider the risks and benefits of Sitagliptin prior to initiating treatment in patients at risk for heart failure, such as those with a prior history of heart failure and a history of renal impairment, and observe these patients for signs and symptoms of heart failure during therapy. Advise patients of the characteristic symptoms of heart failure and to immediately report such symptoms. If heart failure develops, evaluate and manage according to current standards of care and consider discontinuation.
If a hypersensitivity reaction is suspected, discontinue SITA, assess for other potential causes for the event, and institute alternative treatment for diabetes. Angioedema has also been reported with other DPP-4 inhibitors. Use caution in a patient with a history of angioedema with another DPP-4 inhibitor because it is unknown whether such patients will be predisposed to angioedema with sitagliptin.
This Medicine should not be use in Pregnancy.
Digoxin : Sitagliptin has a small effect on plasma digoxin concentrations. No dosage adjustment of digoxin is recommended. However, patients at risk of digoxin toxicity should be monitored for this when sitagliptin and digoxin are administered concomitantly.